# SDR CALA2016042700260

- Difficulty date: April 27, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 84,605 hours, 8,520 cycles
- Engine: Ge GE9090B
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

EGT INDICATION, ENG, RED LT ENG, LT EGT RED ON TAKEOFF.  COMPLIED WITH BORESCOPE INSPECTION OF STG 1 HPT BLADES IAW AMM 71-00-00-200-814-G00 & AMM 71-00-00-200-810-G00, WITH NO DEFECTS NOTED NR 1 ENG.
